# SDR SIMA20190418001

- Difficulty date: April 18, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 38,070 hours, 33,193 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564106001
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48; FRAME 65 IS CORRODED AT STAINLESS GUIDE PLATE BETWEEN STRINGERS 16L-17L-C/A-REPAIRED FRAME 65 AT STAINLESS GUIDE PLATE BTW STRINGERS 16L-17L IAW ERS-EM-53MR-3741
